# SDR DXTA2011102004754

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 2,438 hours, 1,860 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Reads Low
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY SOFT UPON LANDING.  ANTI-SKID NEVER ENGAGED ON WET RUNWAY. UPON INSPECTION OF THE BRAKE PRESSURE CYLINDER, NOTICED IT READ LOW. AT 55 DEGREES,  SHOULD HAVE BEEN 625-650 AND READ 425.  TROUBLESHOT SYS, FOUND BRAKE ACCUMULATOR LOW. SERVICED BRAKE ACCUMULATOR, CHECKED OPERATION OF BRAKES AND ANTI-SKID SYS. OPS NORMAL IAW AMM 12-13-02.
